# SDR CALA2025101410073

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N27323
- Make and model: Boeing 737-8
- Aircraft serial: 67574
- Aircraft time: 6,924 hours, 2,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE PATH LIGHTING UNIT LOCATED AT SEAT 22C HAS BEEN BROKEN OFF. ADDING PICTURE. R&R'D EPL LIGH ASSY AT SEAT 22C AND REPLACED SOCKETS ON HARNESS FOR EPL AT 22C. OPS CHK GOOD. REF CMM 25-22-69-4411 AND SWPM 20-00-00.
